# SDR DALA2020030401624

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1513709) CORROSION ON FLOOR SUPPORT LEFT DOOR SILL STA 1670 TO 1675 AT PAX CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: CORROSION LEVEL 2. REPLACED PER DWG: 146N8722 REV: N AND B757-200 SRM 51-40-02-0G PAR 4 AND 7.
